# SDR FDEA201903160658

- Difficulty date: March 16, 2019
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 71,258 hours, 17,031 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PDIS 618 30-20 7669 16MAR19 MCI OPEN U LOGPAGES:2999060 PREVIOUS WRITEUP FOR "ENG 2 A-ICE
DISAG", SHOULD HAVE BEEN "ENG 2 A-ICE OFF". THE DISAG LIGHT ON THE ENG 2 ANTI-ICE SWITCH ILLUMINATED AS A
RESULT OF THE "OFF" ACTION DUE TO THE AIRCRAFT DETECTING A LEAK IN THE ENGINE 2 ANTI-ICE DUCT. SINCE THE MEL
ACTION WIRED THE ANTI-ICE VALVE OPEN, THERE WAS NO WAY FOR THE AIRCRAFT TO PROTECT ITSELF. AFTER DISCUSSING
WITH MOCC & GOCC, THE DECISION WAS MADE TO SHUTDOWN #2 ENGINE (WINDMILL FOR 25 MINUTES, AFTER 10 MINUTES AT
IDLE) AND DIVERT TO KMCI.
